# SDR ASAA2023100545456

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,213 hours, 16,040 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC ANNUNCIATOR LT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 24-31 TASK 801. RESET INTERMITTENT FAULT. OK FOR SERVICE.
